# SDR 9804499615

- Difficulty date: March 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47129
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Connector
- Condition: Damaged
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOSS OF CABIN PRESSURE OCCURRED DURING CRUISE FLIGHT AT 31,000 FEET.  CABIN PRESSURE WARNING LIGHT ILLUMINATED WITH DROP IN DIFFERENTIAL PRESSURE.  CREW INITIATED RAPID DESCENT TO 15,000 FEET AND FLIGHT WAS CONTINUED TO DESTINATION.  CABIN RPESSURE STABILIZED AND AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED DAMAGED AIR/GROUND CHECK VALVE CONNECTOR, OPERATIONAL CHECK NORMAL.
